Publications (12) Publications in which a researcher has participated

2009

  1. Some canonical structures of cartan planes in jet spaces and applications

    Differential Equations: Geometry, Symmetries and Integrability - The Abel Symposium 2008, Proceedings of the 5th Abel Symposium

2005

  1. Correspondences between jet spaces and PDE systems

    Journal of Lie Theory, Vol. 15, Núm. 1, pp. 197-218

2003

  1. On the finiteness of differential invariants

    Journal of Mathematical Analysis and Applications, Vol. 284, Núm. 1, pp. 266-282

2001

  1. A remark on goldschmidt’s theorem on formal integrability

    Journal of Mathematical Analysis and Applications, Vol. 254, Núm. 1, pp. 275-290

  2. Estudios de doctorado e investigación en matemáticas

    Año mundial de las matemáticas: tendencias actuales de las matemáticas, su historia y su enseñanza : actas, Semana de las Matemáticas, Salamanca, 14 al 18 de febrero de 2000 (Universidad de Salamanca), pp. 29-36

  3. On the reduction of some systems of partial differential equations to first order systems with only one unknown function

    Differential geometry and its applications : proceedings (Silesian University at Opava), pp. 187-195

2000

  1. Integrability of lie equations and pseudogroups

    Journal of Mathematical Analysis and Applications, Vol. 252, Núm. 1, pp. 32-49

  2. Weil bundles and jet spaces

    Czechoslovak Mathematical Journal, Vol. 50, Núm. 4, pp. 721-748

1999

  1. The canonical isomorphism between the prolongation of the symbols of a nonlinear Lie equation and its attached linear Lie equation

    International Conference on Differential Geometry and Applications

  2. The contact system on the spaces of (m,ℓ)-velocities

    International Conference on Differential Geometry and Applications

1997

  1. Curso de análisis matemático I

    Salamanca : Hespérides, 1997